MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR PRO C FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR PRO C FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 469P
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
A remstar pro c flex device was returned to a third-party service center as part of the uno recall process with no initial alleged complaint.There was no death, serious harm or injury were reported, and no medical intervention was provided.During the evaluation of the device, the third-party service center visually inspected the device and evidence of foam degradation was found.In addition, the device displayed multiple occurrences of error code e-53: err_comp_log_sem_timeout as recorded in error log.The device was scrapped by the service center after the evaluation was completed.
 
Additional Manufacturer Narrative
It was previously noted that a third-party service center evaluated the device, which was incorrect.The device was assessed by a philips service center.This report is being submitted to correct the b5 statement and update related fields.
 
Event or Problem Description
Correction: a remstar pro c flex device was returned to a philips service center as part of the uno recall process with no initial alleged complaint.There was no death, serious harm or injury were reported, and no medical intervention was provided.During the evaluation of the device, the service center visually inspected the device and evidence of foam degradation was found.In addition, the device displayed multiple occurrences of error code e-53: err_comp_log_sem_timeout as recorded in error log.The device was scrapped by the service center after the evaluation was completed.

Brand Name
REMSTAR PRO C FLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23416612
Report Number2518422-2025-111416
Device Sequence Number10300092
Product Code BZD
UDI-Device Identifier00606959037885
UDI-Public(01)00606959037885
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation 505
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number469P
Device Catalogue Number469P
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown